1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Just can't cope any more!

Discussion in 'Type 2 with Insulin' started by Bigrobxxx, Mar 16, 2014.

  1. Bigrobxxx

    Bigrobxxx Type 2 · Member

    Messages:
    22
    Likes Received:
    13
    Trophy Points:
    43
    Hi I am taking lantus which is a slow release insulin I am also taking aprisa which is quick acting the problem I have is when taking the lantus it really really burns and the pain is so intense I tried taking in different places but still painful, any suggestions please?? Xx


    Sent from the Diabetes Forum App
     
  2. robert72

    robert72 Type 1 · Well-Known Member

    Messages:
    2,884
    Likes Received:
    3,622
    Trophy Points:
    178
    You could ask about switching from Lantus to Levemir.

    Lantus is slightly acidic and some people suffer with the burning sensation you describe.
     
    • Like Like x 4
  3. Bigrobxxx

    Bigrobxxx Type 2 · Member

    Messages:
    22
    Likes Received:
    13
    Trophy Points:
    43
    Ok thank you I will make a note of it and see my nurse next week never felt pain like it!


    Sent from the Diabetes Forum App
     
  4. Indiana91

    Indiana91 Type 1 · Well-Known Member

    Messages:
    706
    Likes Received:
    711
    Trophy Points:
    133
    That's what I was going to say!
    I used to have the same problem. Lantus stings like a bee sometimes!
    I switched to levimir and the problem was solved :)

    Indiana x


    Sent from my iPhone using Tapatalk
     
  5. bubblesclaire

    bubblesclaire · Member

    Messages:
    15
    Likes Received:
    4
    Trophy Points:
    23
  6. myrio

    myrio Type 2 · Well-Known Member

    Messages:
    67
    Likes Received:
    81
    Trophy Points:
    58
    I have had the same problems with lantus and didnt realise it was actualy the drug i thought it was the injection site
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook